PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 191-205
Tytuł artykułu

The homogeneous transfinite diameter of a compact subset of $ℂ^N$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let K be a compact subset of $ℂ^N$. A sequence of nonnegative numbers defined by means of extremal points of K with respect to homogeneous polynomials is proved to be convergent. Its limit is called the homogeneous transfinite diameter of K. A few properties of this diameter are given and its value for some compact subsets of $ℂ^N$ is computed.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
55
Numer
1
Strony
191-205
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-08-19
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] H. Alexander, Projective capacity, in: Conference on Several Complex Variables, Ann. of Math. Stud. 100, Princeton Univ. Press, 1981, 3-27.
  • [2] T. Bloom, L. Bos, C. Christensen and N. Levenberg, Polynomial interpolation of holomorphic functions in $ℂ$ and $ℂ^n$, preprint, 1989.
  • [3] M. Fekete, Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten, Math. Z. 17 (1923), 228-249.
  • [4] F. Leja, Sur les séries des polynômes homogènes, Rend. Circ. Mat. Palermo 56 (1932), 419-445.
  • [5] F. Leja, Theory of Analytic Functions, PWN, Warszawa 1957 (in Polish).
  • [6] F. Leja, Problèmes à résoudre posés à la Conférence, Colloq. Math. 7 (1959), 153.
  • [7] N. Levenberg, Monge-Ampère measures associated to extremal plurisubharmonic functions in $ℂ^N$, Trans. Amer. Math. Soc. 289 (1) (1985), 333-343.
  • [8] N. Levenberg and B. A. Taylor, Comparison of capacities in $ℂ^n$, in: Proc. Toulouse 1983, Lecture Notes in Math. 1094, Springer, 1984, 162-172.
  • [9] Nguyen Thanh Van, Familles de polynômes ponctuellement bornées, Ann. Polon. Math. 31 (1975), 83-90.
  • [10] M. Schiffer and J. Siciak, Transfinite diameter and analytic continuation of functions of two complex variables, Technical Report, Stanford 1961.
  • [11] J. Siciak, On some extremal functions and their applications in the theory of analytic functions of several complex variables, Trans. Amer. Math. Soc. 105 (2) (1962), 322-357.
  • [12] J. Siciak, Extremal plurisubharmonic functions and capacities in $ℂ^n$, Sophia Kokyuroku in Math. 14, Sophia University, Tokyo 1982.
  • [13] J. Siciak, Families of polynomials and determining measures, Ann. Fac. Sci. Toulouse 9 (2) (1988), 193-211.
  • [14] V. P. Zakharyuta, Transfinite diameter, Chebyshev constants and a capacity of a compact set in $ℂ^n$, Mat. Sb. 96 (138) (3) (1975), 374-389 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p191bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.